# SDR ANCF200700013

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 33,513 hours, 32,797 cycles
- Engine: Pwa JT8D219
- Engine time: 35,721 hours, 20,119 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT TO ABOUT 11000 FT, A BIRD IMPACT OCCURRED ON THE LEFT ENGINE, PARAMETER DROP 1.4 EPR THEN ALL PARAMETERS CAME BACK TO NORMAL.  IN ACCORDANCE WITH EWO 83-72-7309 LT ENGINE WAS REPLACED IAW AMM 71-00-00 PAGE 501 WAS PERFORMED ADJUSTMENT/TEST AND CONDITIONS ARE SATISFACTORY FOR OPTIMUM OPERATION.
